# SDR AALA950907

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT RIGHT AISLE IN BUSINESS CLASS AND MAIN CABINS INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR IN BUSINESS CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
